RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2009, Volume 15, Number 1, Pages 208–221 (Mi timm216)  

This article is cited in 1 scientific paper (total in 2 paper)

The Dirichlet problem in a domain with a slit

Yu. N. Subbotin, N. I. Chernykh

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: A basis of harmonic wavelets is constructed in an elliptic ring and its approximation properties are investigated. The obtained results are used to analyze the behavior of a boundary-value Dirichlet problem under the contraction of the inner boundary of the ring to a segment.

Keywords: harmonic wavelets, Dirichlet problem, domain with a slit, asymptotic expansion, approximation error

Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2009, 265, suppl. 1, S103–S117

Bibliographic databases:

UDC: 517.5
Received: 21.02.2009

Citation: Yu. N. Subbotin, N. I. Chernykh, “The Dirichlet problem in a domain with a slit”, Trudy Inst. Mat. i Mekh. UrO RAN, 15, no. 1, 2009, 208–221; Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S103–S117

Citation in format AMSBIB
\Bibitem{SubChe09}
\by Yu.~N.~Subbotin, N.~I.~Chernykh
\paper The Dirichlet problem in a~domain with a~slit
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2009
\vol 15
\issue 1
\pages 208--221
\mathnet{http://mi.mathnet.ru/timm216}
\elib{http://elibrary.ru/item.asp?id=11929789}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2009
\vol 265
\issue , suppl. 1
\pages S103--S117
\crossref{https://doi.org/10.1134/S008154380906008X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268192700008}


Linking options:
  • http://mi.mathnet.ru/eng/timm216
  • http://mi.mathnet.ru/eng/timm/v15/i1/p208

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Subbotin, N. I. Chernykh, “The Poisson problem in a domain with a cut”, Siberian Adv. Math., 22:3 (2012), 204–216  mathnet  crossref  mathscinet
    2. “Sovmestnaya nauchnaya deyatelnost Yu. N. Subbotina i N. I. Chernykh”, Tr. IMM UrO RAN, 17, no. 3, 2011, 4–7  mathnet
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:275
    Full text:81
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020